Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the measurement of the orientation distribution of lineal and areal arrays


Authors: E. M. Philofsky and J. E. Hilliard
Journal: Quart. Appl. Math. 27 (1969), 79-86
DOI: https://doi.org/10.1090/qam/99835
MathSciNet review: QAM99835
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] ]1] J. E. Hilliard, Trans. Met. Soc., AIME, 224 (1962), 1201.
  • [2] J. E. Flinn and E. M. Philofsky, Trans. ASM (in press)
  • [3] E. M. Philofsky and J. E. Hilliard (to be published)


Additional Information

DOI: https://doi.org/10.1090/qam/99835
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website